# SDR 3EJA202208260001

- Difficulty date: August 13, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N832JS
- Make and model: Cessna 560XL
- Aircraft serial: 560XL5070
- Aircraft time: 8,318 hours, 6,331 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1397226
- Condition: Failed
- Location: Side
- Part time: 8,318 hours, 6,331 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT @ FL190, FWD SIDE WINDOW ON CO-PILOT SIDE SHATTERED AND MADE LOUD BANG. NO PRESSURIZATION CHANGE. LANDED NO ISSUES
